Sliding solutions of second-order differential equations with discontinuous right-hand side

Abstract : We consider second-order ordinary differential equations with discontinuous right-hand side. We analyze the concept of solution of this kind of equations and determine analytical conditions that are satisfied by typical solutions. Moreover, the existence and uniqueness of solutions and sliding solutions are studied.
Type de document :
Article dans une revue
Mathematical Methods in the Applied Sciences, Wiley, 2017, 40 (14), pp.5295 - 5306. 〈10.1002/mma.4387〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01609363
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 3 octobre 2017 - 15:38:17
Dernière modification le : vendredi 7 décembre 2018 - 01:28:41

Identifiants

Citation

Clayton E. L. Da Silva, Paulo R. Da Silva, Alain Jacquemard. Sliding solutions of second-order differential equations with discontinuous right-hand side. Mathematical Methods in the Applied Sciences, Wiley, 2017, 40 (14), pp.5295 - 5306. 〈10.1002/mma.4387〉. 〈hal-01609363〉

Partager

Métriques

Consultations de la notice

186